# SDR SWAA2024010213184

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR 17L AT PASSENGER CABIN 2023-652071<[01] REPLACED NEW INNER CHORD LOCATED BS303.9 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 7 REV - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BS303.9 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 7 REV - SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BS303.9 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 7 REV - RII SEE INDIVIDUAL SIGN-OFF BELOW
